ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

О представлении некоторых подклассов класса H1 Харди посредством систем рациональных дробей

Айрапетян, Г. М. (1980) О представлении некоторых подклассов класса H1 Харди посредством систем рациональных дробей. ՀՍՍՀ ԳԱ Տեղեկագիր. Մաթեմատիկա, 15 (1). pp. 3-14. ISSN 00002-3043

[img]
Preview
PDF
Download (1446Kb) | Preview
    Item Type: Article
    Additional Information: Հարդիի H1 դասի որոշ ենթադասերի ֆունկցիաների ըստ ռացիոնալ կոտորակների սիստեմի վերլուծության մասին։ About representation by the system of rational functions for some subclass of class H1 of Hardy.
    Uncontrolled Keywords: Հայրապետյան Հ. Մ., Hairapetian H. M.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 15 Feb 2013 14:14
    Last Modified: 22 Feb 2013 12:40
    URI: http://mathematics.asj-oa.am/id/eprint/1590

    Actions (login required)

    View Item